# SDR 2DYA202407110169

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 66,687 hours, 30,022 cycles
- Engine: Rroyce RB211524*
- Engine time: 8,364 hours, 10,872 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT INTO KAEX R. ENGINE FLAMED OUT AS AUTO THROTTLES WERE ENGAGED. CREW PERFORMED ENGINE FAILURE SHUT DOWN QRH. CREW ATTEMPTED ENGINE INFLIGHT RE-START PROCEDURE I/A/W QRH. ENGINE DID NOT RE-START. A/C LANDED SINGLE ENGINE , UNEVENTFUL LANDING. NO DISCREPANCIES NOTED ON POST FLT INSPECTION OF ENGINE.  RB211-524HT  ESN 13088:  TT 83,663.51   TC 10,872
